MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CHPV RT ANG RES W SG UNITIZED; CHPV WITH SG

INTEGRA LIFESCIENCES MANSFIELD CHPV RT ANG RES W SG UNITIZED; CHPV WITH SG
Catalog Number 823146
Medical Device Problem Code Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A facility reported a hakim valve (id 823146) was implanted on (b)(6) 2023, with initial setting of 110 mm of water.The shunt was unable to reprogrammed (patient had history of falls).Therefore, it was removed on (b)(6) 2024.The shunt was not replaced.The patient was asymptomatic but unable to reprogram after embolization.The patient is discharged to rehabilitation.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The hakim valve (id (b)(6)) was returned for evaluation.Device history record (dhr) - the product code 823146 with lot 4335765, conformed to the specifications when released to stock.Failure analysis - the position of the cam when valve was received was on setting 60 mmh2o.The valve was visually inspected, no defect was noted.The valve was hydrated.The catheters were irrigated, no occlusions noted.The valve passed the test for occlusion, leak and reflux.The valve failed the test for programming and siphon guard.The pressure test could not be performed because the device could not be programmed.The valve was visually inspected under microscope at appropriate magnification, biological debris was found on the base plate and on the cam.Root cause analysis - the issue reported by the customer is due to biological debris and protein build up interfering with the valve in view of the biological debris found during the investigation.
 
Event or Problem Description
N/a.

Brand Name
CHPV RT ANG RES W SG UNITIZED
Common Device Name
CHPV WITH SG
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20787402
Report Number3013886523-2024-00371
Device Sequence Number20785959
Product Code JXG
UDI-Device Identifier10886704041535
UDI-Public(01)10886704041535(17)241231(10)4335765
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue Number823146
Device Lot Number4335765
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date11/26/2024
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale
Patient Weight28 KG
Patient EthnicityNon Hispanic
Patient RaceWhite